# SDR SWAA2023120517178

- Difficulty date: November 2, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N8554X
- Make and model: Boeing 737-8H4
- Aircraft serial: 36993
- Aircraft time: 19,892 hours, 9,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO BAY SHIELD FWD OF CARGO DOOR AROUND MULTIPLE NUT PLATE HOLES BS767+3 TO BS794 RBL22 WL156<[01] VERIFIED STEPS 1;2 COMPLETE.;[02] CORROSION ON SHIELD FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM. PART REPLACEMENT REQUIRED AS PER SRM 51-10-02. REMOVED OLD SHIELD. LOCATED; DRILLED AND INSTALLED REPLACEMENT SHIELD FWD OF CARGO DOOR BS767-794; RBL22; WL156 PER DWG 146A0081; SRM 51-40-05-0G-0 AND SRM 51-40-02-0G-0.;[03] VERIFIED CORRECTIVE ACTION 2. VERIFIED MEASUREMENTS TABLE. JOB COMPLETED.
